JournalscmhVol. 88, No. 3pp. 715–757

Varieties nn-covered by curves of degree δ\delta

  • Luc Pirio

    Université de Rennes 1, France
  • Francesco Russo

    Università degli Studi di Catania, Italy
Varieties $n$-covered by curves of degree $\delta$ cover
Download PDF

Abstract

We continue the study, began by classical geometers and considered more recently in [33] and [52], of complex projective varieties XPNX\subset\mathbb P^N such that through n2n\geq 2 general points of XX there passes an irreducible curve of degree δ\delta.

Cite this article

Luc Pirio, Francesco Russo, Varieties nn-covered by curves of degree δ\delta. Comment. Math. Helv. 88 (2013), no. 3, pp. 715–757

DOI 10.4171/CMH/301